I'm getting treated for bulimia and I'm a competitive dancer so I can't gain weight!
Your best remedy is an acute calorie intake, this med may help modify your behavior, but it will be unlikely to will add anything but water weight, if even that.
It can cause weight gain; however, some lose weight. When I took prozac I didn't gain or lose. Your dancing should help if you have any problems with weight. Also eat a healthy diet with plenty of veggies, fruit, and lean protein and drink plenty of water and real fruit juice with no added sugar. Careful with fruits also as they are high in sugar.
It makes you hungry and eat more... Did you gain weight from it??
Very common (10% or more of users): Anorexia (up to 17%)
Common (1% to 10% of users): Decreased appetite, increased appetite, weight loss"
Weight gain caused by increased appetite can be controlled by simply eating sensibly. But psychotropic medications can cause metabolic changes and changes to fat storage mechanisms in a very small percentage of people and this weight cannot be modified by life style changes such as diet and exercise.
Best regards, WildCat
- Prozac Information for Consumers
- Prozac Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prozac (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 28 Apr 2015 • 2 answers
Updated 3 Jul 2016 • 2 answers
Updated 10 Oct 2016 • 2 answers
Updated 26 Mar 2019 • 6 answers
I have been on Prozac a long time and have gone up and down in dosages and recently from 40mg to 60?
Updated 14 Nov 2018 • 3 answers